# SDR ALG2005F00033

- Difficulty date: May 27, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N527AL
- Make and model: Bell 407
- Aircraft serial: 53211
- Engine: Allsn 250C47B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Chip Detector
- Condition: Contaminated
- Location: Transmission
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF, TRANSMISSION CHIP LIGHT CAME ON DURING TAKEOFF, RETURNED TO DEPARTURE.  MAINTENANCE REMOVED ALL CHIP PLUGS, FOUND NORMAL WEAR LINT LIKE PARTICLE ON LOWER PLUG.  CLEANED PLUGS AND A 30 MINUTE PENALTY RUN WAS PERFORMED ALL CHECKS WERE GOOD.  WORK WAS DONE IAW MM.  (K)
